# SDR SWAA010929

- Difficulty date: March 27, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 65,156 hours, 71,618 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 6546990
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING LANDING GEAR RETRACTION, THE GEAR RED INDICATOR LIGHTS ILLUMINATED, AURAL WARNING SOUNDED AND REMAINED ON UNTIL FLAPS WERE RETRACTED.  CYCLED GEAR AND 3 GREEN AND 3 RED LIGHTS ILLUMINATED.  CYCLED GEAR AGAIN AND RED LIGHTS EXTINGUISHED.  REMOVED AND REPLACED LANDING GEAR MODULE PER MM, OPS CHECK GOOD.
